MAUDE Adverse Event Report: ARTHREX, INC. APOLLO RF 50°; ELECTROSURG CUT/COAG DEVICE

ARTHREX, INC. APOLLO RF 50°; ELECTROSURG CUT/COAG DEVICE
Model Number APOLLO RF 50°
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/20/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a knee arthroscopy the item broke.There was no harm for patient, operator or third party.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
 
Event or Problem Description
Update swit 22-aug-2024: when surgeon start activating the rf it did not show any signs of working.They disconnected and restarted the rf console but still nothing were working until they plugged in another rf item then everything was perfectly running.No pieces broke off inside the patient.
 
Additional Manufacturer Narrative
Complaint allegation is not confirmed.One unpackaged ar-9815 apollorf mp50, aspirating ablator lot number: 2303160 was received for investigation.Visual evaluation noted no problems with the exterior of the device and the electrode did not have any signs of usage.The device was tested before the memory was cleared and the screen showed, ¿probe already used/replace probe.¿ after the memory was cleared, functional testing was performed with saline water and the ar-9815 apollorf mp50 was found to work as intended.No problem found.

Brand Name
APOLLO RF 50°
Common Device Name
ELECTROSURG CUT/COAG DEVICE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19937633
Report Number1220246-2024-07084
Device Sequence Number11980949
Product Code GEI
UDI-Device Identifier00888867142527
UDI-Public00888867142527
Combination Product (Y/N)N
Initial Reporter CountrySF
PMA/510(K) Number
K161581
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAPOLLO RF 50°
Device Catalogue NumberAR-9815
Device Lot Number2303160
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/26/2024
Supplement Date Received by Manufacturer08/22/2024
09/26/2024
Initial Report FDA Received Date08/08/2024
Supplement Report FDA Received Date09/11/2024
10/08/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown